# SDR USAAD00055

- Difficulty date: April 17, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRY DOOR SLIDE ACTIVATED EMERGENCY LIGHT, TAIL COMPARTMENT EMERGENCY LIGHT, AND ONE SECTION OF CABIN CEILING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
